# SDR USAASB99225

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 123CH1A
- Condition: Failed
- Location: Cooling Comp
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1142 - AT FL360, 180 MILES SOUTH OF CLT, THE EQUIPMENT COOLING LIGHT ILLUMINATED.  CREW RESET CIRCUIT BREAKER WITH NO HELP.  UPON DESCENDING TO FL310, THE LIGHT BECAME INTERMITTENT AND EVENTUALLY EXTINGUISHED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE EQUIPMENT COOLING EXHAUST FLOW SENSOR.  OPERATIONAL CHECK GOOD PER MM.  (M)
